Distributivity and permutability of congruence relations in equational classes of algebras. (English) Zbl 0113.24804

Full Text: DOI


[1] A. I. Mal\(^{\prime}\)cev, On the general theory of algebraic systems, Mat. Sb. N.S. 35(77) (1954), 3 – 20 (Russian).
[2] G. Birkhoff, On the structure of abstract algebras, Proc. Cambridge Philos. Soc. 31 (1935), 433-454. · Zbl 0013.00105
[3] -, Lattice theory, Amer. Math. Soc. Colloq. Publ. Vol. 25, rev. ed., Amer. Math. Soc., Providence, R. I., 1948.
[4] Nenosuke Funayama and Tadasi Nakayama, On the distributivity of a lattice of lattice-congruences, Proc. Imp. Acad. Tokyo 18 (1942), 553 – 554. · Zbl 0063.01483
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.